MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® DIGXN LOCI DIGOXIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® DIGXN LOCI DIGOXIN FLEX® REAGENT CARTRIDGE
Catalog Number K6435 SMN10488927
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2017-00861, mdr 2517506-2017-00862, mdr 2517506-2017-00863, mdr 2517506-2017-00864, mdr 2517506-2017-00865, mdr 2517506-2017-00866, mdr 2517506-2017-00867, mdr 2517506-2017-00868, mdr 2517506- 2017-00869, mdr 2517506-2017-00870, mdr 2517506-2017-00871, mdr 2517506-2017-00872, mdr 2517506-2017-00873, mdr 2517506-2017-00874 were also filed for the same customer inquiry.The customer contacted siemens customer care center for the discordant elevated digoxin result on the dimension vista instrument.Quality control was within specification during testing.Siemens is investigating the incident.
 
Event or Problem Description
A discordant falsely elevated digoxin (digxn) result was obtained on a patient sample on the dimension vista 1500 instrument.The result was reported to the physician who questioned the result.A new sample was tested earlier and repeated on an alternate vista instrument and high results were obtained.A new sample was drawn and tested again on an alternate vista instrument and a high result was obtained.A new sample was drawn and tested at an alternate facility using an alternate methodology and a lower result was obtained.There is no known report of patient adverse health consequences due to the discordant falsely elevated digxn result.
 
Additional Manufacturer Narrative
Original mdr 2517506-2017-00875 was filed (b)(6) 2017.Mdr 2517506-2017-00861, mdr 2517506-2017-00862, mdr 2517506-2017-00863, mdr 2517506-2017-00864, mdr 2517506-2017-00865, mdr 2517506-2017-00866, mdr 2517506- 2017-00867, mdr 2517506-2017-00868, mdr 2517506- 2017-00869, mdr 2517506-2017-00870, mdr 2517506-2017-00871, mdr 2517506-2017-00872, mdr 2517506-2017-00873, mdr 2517506-2017-00874 were also filed for the same customer inquiry.The cause for the falsely discordant elevated digxn result is unknown based upon the information provided by the customer.Digxn quality control (qc) recovery was within acceptable ranges during the time of this issue.There were no additional complaints on the same digxn lot 17103bc.Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant elevated digoxin (digxn) result obtained on a patient sample on the dimension vista system.Siemens requested the sample to be returned for evaluation but none was provided.Since no sample is available for further investigation of this sample, no further investigation can be performed.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® DIGXN LOCI DIGOXIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7104090
Report Number2517506-2017-00875
Device Sequence Number1574651
Product Code KXT
UDI-Device Identifier00842768028335
UDI-Public00842768028335
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K093441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2018
Device Catalogue NumberK6435 SMN10488927
Device Lot Number17103BC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR